BibTeX record journals/isci/ShaoLYXPZ14

download as .bib file

@article{DBLP:journals/isci/ShaoLYXPZ14,
  author    = {Zehui Shao and
               Meilian Liang and
               Chuang Yin and
               Xiaodong Xu and
               Polona Pavlic and
               Janez Zerovnik},
  title     = {On rainbow domination numbers of graphs},
  journal   = {Inf. Sci.},
  volume    = {254},
  pages     = {225--234},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.ins.2013.07.020},
  doi       = {10.1016/j.ins.2013.07.020},
  timestamp = {Tue, 06 Jun 2017 22:27:22 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/isci/ShaoLYXPZ14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics